# SDR USAA2012082000011

- Difficulty date: July 29, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 24,166 hours, 8,825 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53475765208
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1S CHECK - LEVEL 2 GALVANIC CORROSION ON BULK CARGO DOOR SILL AT FR62, S38R.  REPAIRED BULK CARGO DOOR SILL BETWEEN FR61+8 INCHES TO FR62, S38R IAW A320 53-41-49 FIGURE 203.
